# SDR UPS97224295

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Part number: 652677511
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT I/B FLAP TRACK- AFT HINGE BRACKET ON FLAP TRACK FOR LT MLG WING DOOR IS CRACKED.  REPLACED HINGE BRACKET IAW SRM 51-30-2.
